Sur l'approximation algébrique en degré de transcendance un
Annales de l'Institut Fourier, Volume 49 (1999) no. 1, p. 27-55

Let 𝒞 be an affine algebraic curve in m defined over and let θ ̲ be a point on 𝒞 which is not algebraic. We assert the existence of infinitely many “good” approximations of θ ̲ by algebraic points on 𝒞 with bounded size and degree, the upper bounds of the degree and the size belonging to sequences satisfying some growth conditions. We also prove some lower bound for the degree of these approximations, refining a result due to Wirsing. As a corollary, we obtain a criterion of algebraic independence with multiplicities along the curve 𝒞. The paper is completed by an appendix of differential calculus containing an explicit formula for the Taylor’s coefficients of an implicit function.

Soient 𝒞 une courbe algébrique affine de m définie sur , et θ ̲ un point de 𝒞 qui n’est pas algébrique. On démontre l’existence d’une infinité de “bonnes” approximations de θ ̲ par des points algébriques de 𝒞 de degré et taille bornés, les majorants du degré et de la taille étant choisis à l’intérieur de suites satisfaisant certaines conditions de croissance modérée. On établit aussi une minoration du degré de ces bonnes approximations, raffinant ainsi un résultat de Wirsing. Comme corollaire, nous obtenons un critère d’indépendance algébrique avec multiplicités le long de la courbe 𝒞. L’article est complété par un appendice de calcul différentiel contenant une formule explicite pour les coefficients de Taylor d’une fonction implicite.

@article{AIF_1999__49_1_27_0,
     author = {Laurent, Michel and Roy, Damien},
     title = {Sur l'approximation alg\'ebrique en degr\'e de transcendance un},
     journal = {Annales de l'Institut Fourier},
     publisher = {Association des Annales de l'institut Fourier},
     volume = {49},
     number = {1},
     year = {1999},
     pages = {27-55},
     doi = {10.5802/aif.1668},
     zbl = {0923.11105},
     mrnumber = {2000b:11088},
     language = {fr},
     url = {http://www.numdam.org/item/AIF_1999__49_1_27_0}
}
Sur l'approximation algébrique en degré de transcendance un. Annales de l'Institut Fourier, Volume 49 (1999) no. 1, pp. 27-55. doi : 10.5802/aif.1668. http://www.numdam.org/item/AIF_1999__49_1_27_0/

[1] J.B. Bost, H. Gillet et C. Soulé, Heights of projective varieties and positive Green forms, J. Amer. Math. Soc., 7 (1994), 903-1022. | MR 95j:14025 | Zbl 0973.14013

[2] D. Brownawell, Sequences of Diophantine approximations, J. Number Theory, 6 (1974), 10-21. | MR 49 #2572 | Zbl 0275.10019

[3] M. Chardin, Contributions à l'algèbre commutative effective et à la théorie de l'élimination, Thèse de doctorat de l'Université Pierre et Marie Curie (1990).

[4] G.V. Choodnovsky, Contributions to the theory of transcendental numbers, Math. Surveys and Monographs, 19, A.M.S. (1984). | MR 87a:11004 | Zbl 0594.10024

[5] L. Comtet, Analyse combinatoire, tome premier, Collection Sup. Le mathématicien, Presses Universitaires de France, 1970. | MR 41 #6697 | Zbl 0221.05001

[6] G. Diaz, Une nouvelle propriété d'approximation diophantienne, C. R. Acad. Sci. Paris, 324 (1997), 969-972. | MR 98d:11080 | Zbl 0899.11033

[7] R. Hartshorne, Algebraic Geometry, Graduate Texts in Mathematics, 52, Springer-Verlag, 1977. | Zbl 0367.14001

[8] A. Joyal, Une théorie combinatoire des séries formelles, Advance in Math., 42 (1981), 1-82. | MR 84d:05025 | Zbl 0491.05007

[9] G. Labelle, Une combinatoire sous-jacente au théorème des fonctions implicites, J. Comb. Theory Ser. A, 40 (1985), 377-393. | MR 87c:05007 | Zbl 0613.05006

[10] M. Laurent, New methods in algebraic independence, in: Number Theory, Eds.: Györy, Pethö and Sos, Walter de Gruyter, Berlin, 1998, 311-330. | MR 99e:11100 | Zbl 0933.11039

[11] M. Laurent et D. Roy, Criteria of algebraic independence with multiplicities and interpolation determinants, Trans. Amer. Math. Soc., à paraître. | Zbl 0923.11106

[12] K. Mahler, On some inequalities for polynomials in several variables, J. London Math. Soc., 37 (1962), 341-344. | MR 25 #2036 | Zbl 0105.06301

[13] D. Mumford, Algebraic geometry I: Complex Projective Varieties, 2-ième éd., Springer-Verlag, 1995. | Zbl 0821.14001

[14] P. Philippon, Critères pour l'independance algébrique, Pub. Math. IHES, 64 (1986), 5-52. | Numdam | MR 88h:11048 | Zbl 0615.10044

[15] P. Philippon, Sur les hauteurs alternatives III, J. Math. Pures Appl., 74 (1994), 345-365. | MR 97a:11098 | Zbl 0878.11025

[16] P. Philippon, Une approche méthodique pour la transcendance et l'indépendance algébrique de valeurs de fonctions analytiques, J. Number Theory, 64 (1997), 291-338. | MR 98i:11052 | Zbl 0901.11026

[17] D. Roy et M. Waldschmidt, Approximation diophantienne et indépendance algébrique de logarithmes, Ann. Sci. École Norm. Sup., 30 (1997), 753-796. | Numdam | MR 98f:11077 | Zbl 0895.11030

[18] D. Roy et M. Waldschmidt, Simultaneous approximation and algebraic independence, Ramanujan Math. J., 1 (1997), 379-430. | MR 99a:11090 | Zbl 0916.11042

[19] M. Waldschmidt, Suites colorées, exposé 21, Séminaire Delange-Pisot-Poitou, (Groupe d'étude de théorie des nombres), 17-ième année, 1975/1976, n° G21, 11p. | Numdam | Zbl 0348.10024

[20] M. Waldschmidt, Linear independence of logarithms of algebraic numbers, The institute of Mathematical Sciences, Madras, IMSc. Report 116, 1992, http://www.math.jussieu.fr/~miw. | Zbl 0809.11038

[21] E. Wirsing, Approximation mit algebraischen Zahlen beschränkten Grades, J. reine angew. Math., 206 (1961), 67-77. | MR 26 #79 | Zbl 0097.03503